The spectral mapping theorem for one-parameter groups of positive operators on C0(X).
Semigroup forum, Tome 30 (1984), pp. 297-330
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1984__30_134727,
author = {G. Greiner and W. Arendt},
title = {The spectral mapping theorem for one-parameter groups of positive operators on {C0(X).}},
journal = {Semigroup forum},
pages = {297--330},
year = {1984},
volume = {30},
zbl = {0536.47032},
url = {http://geodesic.mathdoc.fr/item/SF_1984__30_134727/}
}
G. Greiner; W. Arendt. The spectral mapping theorem for one-parameter groups of positive operators on C0(X).. Semigroup forum, Tome 30 (1984), pp. 297-330. http://geodesic.mathdoc.fr/item/SF_1984__30_134727/